MAUDE Adverse Event Report: SCIENTIA VASCULAR ARISTOTLE 24; GUIDEWIRE

SCIENTIA VASCULAR ARISTOTLE 24; GUIDEWIRE
Model Number ARISTOTLE 24
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Foreign Body In Patient (2687)
Date of Event 07/19/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
From the review of the manufacturing lot history record, there is no indication that the break occurred due to a manufacturing defect, and it confirms the lot met the releasing criteria.The complaint device was not returned to the manufacturer for inspection.For these reasons, no results were obtained.
 
Event or Problem Description
On 22 jul 2024, scientia vascular was notified that an a24-200-002 guidewire fractured during a neurovascular procedure, attempts to gather more information between the scientia vascular sales representative and the hospital occur, and no additional information was provided.On 26 jul 2024, details of the event were provided to scientia vascular.The event was described as follows: "during mechanical thrombectomy for acute stroke, the distal tip of the reperfusion catheter tip separated.After successful recanalization, it appeared that the catheter tip was retained in the thrombosis and ultimately migrated; resulted in m1 occlusion.An aristotle 24 guidewire was used to try to obtain the broken catheter tip, the guidewire also fractured and contributed to the occlusion.Occlusion could not be cleared.Many attempts to retrieve catheter tip and guidewire with a variety of strategies were unsuccessful." the complaint guidewire was not returned to scientia vascular for evaluation, despite sales representative attempts to collect the guidewire.

Brand Name
ARISTOTLE 24
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer (Section G)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer Contact
raquel johnson
2460 south 3270 west
west valley city, UT 84119
MDR Report Key20005961
Report Number3009546466-2024-00011
Device Sequence Number17251122
Product Code MOF
UDI-Device Identifier00818075010134
UDI-Public(01)00818075010134(17)250930(10)502966
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K231954
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberARISTOTLE 24
Device Catalogue NumberA24-200-002
Device Lot Number502966
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Initial Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REPERFUSION CATHETER ZOOM 55
Outcome Attributed to Adverse Event Life Threatening; Death; Hospitalization;
Patient Age67 YR
Patient SexFemale
Patient Weight31 KG
Patient EthnicityHispanic